Mp -groups not containing groups of quaternions

Тип публикации: статья из журнала

Год издания: 2014

Идентификатор DOI: 10.3103/S1066369X14020030

Ключевые слова: and phrases: group, finiteness condition, Frobenius group

Аннотация: This paper continues the study of the class of Mp-groups introduced by V. P. Shunkov. We obtain a criterion of nonsimplicity of an infinite group which contains anMp-group and contains no group of quaternions. We also obtain a criterion for an infinite group to be an Mp-group. © 2014 Allerton Press, Inc.

Ссылки на полный текст

Издание

Журнал: Russian Mathematics

Выпуск журнала: Vol. 58, Is. 2

Номера страниц: 13-23

ISSN журнала: 1066369X

Авторы

  • Kozulin S.N. (VTB24 Lizing Joint Stock Ccompany)
  • Senashov V.I. (Siberian Federal University)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.